Producción Científica Profesorado

Subspace hypercyclicity



Martínez Avendaño, Rubén Alejandro

2011

Blair F. Madore, Rubén A. Martínez Avendaño, Subspace Hypercyclicity, J. Math. Anal. Appl. 373 (2011) 502-511


Abstract


A bounded linear operator T on Hilbert space is subspace-hypercyclic for a subspace M if there exists a vector whose orbit under T intersects the subspace in a relatively dense set. We construct examples to show that subspace-hypercyclicity is interesting, including a nontrivial subspace-hypercyclic operator that is not hypercyclic. There is a Kitai-like criterion that implies subspace-hypercyclicity and although the spectrum of a subspace-hypercyclic operator must intersect the unit circle, not every component of the spectrum will do so. We show that, like hypercyclicity, subspace-hypercyclicity is a strictly infinite-dimensional phenomenon. Additionally, compact or hyponormal operators can never be subspace-hypercyclic.






Artículos relacionados

PROPAGATION OF ELASTIC WAVES ALONG INTERFACES IN LAYERED BEAMS

Eigenfunction expansions and spectral projections for isotropic elasticity outside an obstacle

Una Conjetura de Polya y Szego para el Tono Fundamental de Membranas Poligonales

CONTINUOUS AND DISCRETE FLOWS ON OPERATOR ALGEBRAS

Matematicas en la distribucion espacial de poblaciones

Eigenvalues, K-theory and Minimal Flows

Slow decay of end effects in layered structures with an imperfect interface

Multichannel Detrended Fluctuation Analysis Reveals Synchronized Patterns of Spontaneous Spinal Acti...

BlochFloquet waves and localisation within a heterogeneous waveguide with long cracks

THE C*-ALGEBRAS ASSOCIATED TO TIME-t AUTOMORPHISMS OF MAPPING TORI